Joint papers of Erdos and Shelah

Erdos+Shelah, Separability properties of almost-disjoint families of sets -- Israel J Math 12 (1972) 207-214
Erdos+Shelah, On problems of Moser and Hanson -- Graph theory and applications (Proc. Conf., Western Michigan Univ., Kalamazoo, Mich., 1972; dedicated to memory J. W. T. Youngs) (1972) 75--79
Erdos+Hajnal+Shelah, On some general properties of chromatic numbers -- Topics in topology (Proc. Colloq., Keszthely, 1972) (1974) 243--255

Back to theList of coauthors
Back to Shelah's Archive